

PARLIAMENTARY JOINT COMMITTEE ON CORPORATIONS AND FINANCIAL SERVICES

Financial Services Regulatory Framework in Relation to Financial Abuse

PUBLIC HEARING Thursday 8 August 2024

1R0, Main Committee Room Australian Parliament House, Canberra

Time	Witness
9.00 am	Ms Cathy Oddie (Submission 90)
10.00 am	Ms Janine Rees
11.00 am	Break (15 mins)
11.15 am	ANZ (Submission 95) Mrs Katherine Bray, Managing Director, Retail Banking Ms Evelyn Halls, Customer Fairness Advisor
12.15 pm	Insurance Council Australia (Submission 35) (via videoconference) Ms Kylie Macfarlane, Chief Operating Officer Ms Alix Pearce, Director Climate and Social Policy
1.15 pm	Lunch (60 mins)
2.15 pm	Afterpay (via videoconference) Mr Michael Saadat, International Head of Public Policy Ms Clare Girdwood, Global Customer Service Leader Zip (via videoconference)
	Mr Peter Gray, Co founder and CEO, ANZ Mr Chris Patrick, Chief Operating Office, ANZ
	Latitude Financial Services (via videoconference) Mr Mark Brudenell, Chief Risk Officer Ms Cassie Brice, General Manager, Customer Care
	Australian Finance Industry Association (Submission 96) (via videoconference) Ms Diane Tate, CEO

PARLIAMENTARY JOINT COMMITTEE ON CORPORATIONS AND FINANCIAL SERVICES Financial Services Regulatory Framework in Relation to Financial Abuse

3.15 pm	Super Members Council (Submission 129) Ms Misha Schubert, CEO Ms Mel Birks, Executive General Manager Policy The Association of Superannuation Funds of Australia (Submission 130) Ms Fiona Galbraith, Director, Policy Women in Super
	(via videoconference) Ms Jo Kowalczyk, CEO
4.15 pm	Adjournment